# SDR NACA2019070800042

- Difficulty date: April 29, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 48,854 hours, 52,373 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND MAIN LANDING GEAR BEAM FITTING ON AFT SPAR WBL157, HAS A CRACK INDICATION ON THE FORWARD FITTING.  LEFT HAND MAIN LANDING GEAR BEAM FITTING ON AFT SPAR WBL157 CRACK REMOVED IAW SB737-57A1334 REV IR SEPT 16 2017.
